# SDR JIKA2012073101

- Difficulty date: July 31, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N29UM
- Make and model: Piper PA-31-350
- Aircraft serial: 317652127
- Aircraft time: 25,653 hours, 23,814 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT FULL POWER, DETECTED AN UNKNOWN ODOR, REDUCED POWER TO APPROXIMATELY 30" MAP, ODOR WENT AWAY.  AFTER LANDING PERFORMED A FULL POWER RUNUP, ODOR RETURNED.   COULD NOT IDENTIFY THE ODOR AS EITHER FUEL FUMES, EXHAUST FUMES OR BURNING ODOR.  CHECKED BY MAINTENANCE,  NO DISCREPANCIES NOTED.
